# SDR QXEA2011072700612

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 116
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVETS ON FRAME AT X116.00 BETWEEN LT STR 31&30.  REMOVED 5 RIVETS IAW SRM 51-42-05-00-01.  REMOVED LIGHT CORROSION IAW SRM 51-21-00-02-01. BLENDED AREA WITHIN LIMITS OF RD 8/4-53-2344.  ALL WORK DONE IAW RD 8/4-53-2344.  TREATED AND PRIMED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  INSTALLED 5 NEW RIVETS IAW SRM 51-42-05-02-01. PRIMED AND PAINTED IAW SRM 51-21-15-02-01. APPLIED LPS NR 3 IAW RD 8/4-53-2344.
